# SDR QXEA0100795

- Difficulty date: May 29, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 28,018 hours, 39,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED MAIN CABIN DOOR HARD TO OPERATE.  CLEANED AND LUBED DOOR STOPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
